# SDR TAOA029804

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Flt/Gnd Sensor
- Part number: 106122615
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6081 - BOS-LGA - AIRCRAFT AT GATE SMOKE IN CABIN BEFORE DEPARTURE, BOTH AIRCRAFT PACKS OVERHEATED WITH PACK GROUND COOLING FAN DOORS FULL OPEN.  SMOKE IN CABIN, PASSENGERS DEPLANED.  REPLACED FLT/GROUND SHIFT SENSOR ON LEFT MAIN LANDING EAR PER MM 32-31-0.  OPERATIONAL CHECK NORMAL.  (M)
